Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe cough, headaches. Took cough syrup, no relief. Due to noemal virus?

hi i am a XXXXXX. for the last four days i am encountering a severe but not frequent cough. what i mean when i cough i cough so intensely that i cannot control it and after i have headaches . i took some cough syrup , but looks like is not working. and honestly i am a smoker, i still smoke but i try to control it. is there anything very effective that can stop it? and is this a noemal virus in this time od the year, or is something serious? thanks for your time.
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Please take a bronchodilator along with mucolytic and take lot of steam. Also take proton pump inhibitors for few days and try stooping smoking as the smoke irritate the respiratory passage and makes it difficult for cough to go. Change of season do result in cough especially because of allergy. Regards.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor